Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 1, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jan 1, 2011, 9:58 PM CST for Clay County, Richland County, Illinois. It took effect at Jan 1, 2011, 11:47 PM CST. It was in force for 69 hr.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2011, 9:58 PM CST (03:58 UTC)
- In effect from
- Jan 1, 2011, 11:47 PM CST
- Expired
- Jan 4, 2011, 8:43 PM CST
- In force
- 69 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.16 ft at Jan 2, 2011, 5:00 PM CST.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
562
WGUS43 KILX 020358
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
958 PM CST SAT JAN 1 2011
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
.SYNOPSIS...THE HEAVY RAINFALL WHICH OCCURRED OVER THE LITTLE WABASH
BASIN LAST NIGHT HAS CAUSED RIVER LEVELS AT CLAY CITY TO APPROACH OR
GO JUST ABOVE FLOOD STAGE LATE TONIGHT THROUGH TOMORROW MORNING...BEFORE
BEGINNING TO FALL.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC025-159-021758-
/O.NEW.KILX.FL.W.0001.110102T0600Z-110102T1800Z/
/CLAI2.1.ER.110102T0600Z.110102T0600Z.110102T1200Z.NO/
958 PM CST SAT JAN 1 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY AFTERNOON.
* AT 900 PM SATURDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
TOMORROW MORNING.
* IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
ADJACENT TO THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 15.9 SAT 9 PM 16.0 14.2 12.3
$$7 follow-up statements
999
WGUS83 KILX 020550
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1150 PM CST SAT JAN 1 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-021950-
/O.EXT.KILX.FL.W.0001.110102T0547Z-110103T1800Z/
/CLAI2.1.ER.110102T0314Z.110102T1800Z.110103T1200Z.NO/
1150 PM CST SAT JAN 1 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY AFTERNOON.
* AT 1145 PM SATURDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CREST AROUND 17.5 FEET BY SUNDAY AFTERNOON.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 16.5 SAT 11 PM 17.1 12.3 10.3
$$
SMITH623
WGUS83 KILX 021521
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
921 AM CST SUN JAN 2 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-030521-
/O.EXT.KILX.FL.W.0001.000000T0000Z-110104T0200Z/
/CLAI2.1.ER.110102T0314Z.110102T1800Z.110103T2000Z.NO/
921 AM CST SUN JAN 2 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY EVENING.
* AT 800 AM SUNDAY THE STAGE WAS 18.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.2 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW
AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 18.0 SUN 8 AM 16.9 14.3 11.7
$$514
WGUS83 KILX 030137
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CST SUN JAN 2 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-031537-
/O.EXT.KILX.FL.W.0001.000000T0000Z-110105T1100Z/
/CLAI2.1.ER.110102T0314Z.110103T0115Z.110105T0500Z.NO/
737 PM CST SUN JAN 2 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE TUESDAY NIGHT.
* AT 715 PM SUNDAY THE STAGE WAS 18.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY
TUESDAY EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 18.3 SUN 7 PM 18.1 17.3 15.2
$$640
WGUS83 KILX 031420
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
820 AM CST MON JAN 3 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES.
.THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN NEARLY STEADY
THROUGH TUESDAY AFTERNOON...BEFORE BEGINNING TO SUBSIDE BELOW
FLOOD STAGE.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-040420-
/O.EXT.KILX.FL.W.0001.000000T0000Z-110105T1900Z/
/CLAI2.1.ER.110102T0314Z.110103T0115Z.110105T1300Z.NO/
820 AM CST MON JAN 3 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL WEDNESDAY AFTERNOON.
* AT 645 AM MONDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
WEDNESDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 18.2 MON 7 AM 18.2 16.2 11.6
$$
GEELHART289
WGUS83 KILX 040259
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
859 PM CST MON JAN 3 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-041659-
/O.EXT.KILX.FL.W.0001.000000T0000Z-110105T1400Z/
/CLAI2.1.ER.110102T0314Z.110103T0115Z.110105T0800Z.NO/
859 PM CST MON JAN 3 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL WEDNESDAY MORNING.
* AT 745 PM MONDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY
WEDNESDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 18.2 MON 8 PM 18.0 15.3 11.5
$$
SMITH178
WGUS83 KILX 041424
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
824 AM CST TUE JAN 4 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES.
.RIVER LEVELS ON THE LITTLE WABASH RIVER HAVE FINALLY BEGUN TO SLOWLY
FALL. THEY ARE EXPECTED TO DROP BELOW FLOOD STAGE OVERNIGHT.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-050424-
/O.CON.KILX.FL.W.0001.000000T0000Z-110105T1400Z/
/CLAI2.1.ER.110102T0314Z.110103T0115Z.110105T0800Z.NO/
824 AM CST TUE JAN 4 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL WEDNESDAY MORNING.
* AT 645 AM TUESDAY THE STAGE WAS 18.0 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 18.0 TUE 7 AM 15.3 11.5 9.2
$$
GEELHART400
WGUS83 KILX 050243
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
843 PM CST TUE JAN 4 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS
ARE EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC025-159-050313-
/O.CAN.KILX.FL.W.0001.000000T0000Z-110105T1400Z/
/CLAI2.1.ER.110102T0314Z.110103T0115Z.110105T0146Z.NO/
843 PM CST TUE JAN 4 2011
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT 815 PM TUESDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FELL BELOW FLOOD STAGE AT 746 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.7 FEET BY THURSDAY
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 15.9 TUE 8 PM 15.1 11.7 9.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 1, 8:56 PM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Jan 1, 8:56 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 856 PM CST SAT JAN 1 2011 .DISCUSSION... ISSUED 849 PM CST SAT JAN 1 2011 WITH WINDS DIMINISHING ACROSS CENTRAL ILLINOIS...UPDATED GRIDS WITH DECREASED WINDS AND LOWERED WIND GUSTS. SKIES ACROSS THE STATE HAVE ALSO CLEARED A BIT EARLY...THEREFORE REDUCED CLOUD COVER ACROSS MUCH OF THE CWA...LEAVING CLOUDS ACROSS NORTHERN ILLINOIS NEAR LAKE MICHIGAN. SHOULD HAVE ZFP UPDATE OUT WITH MINOR CHANGES SOON. AEJ && .AVIATION... ISSUED 525 PM CST SAT JAN 1 2011 VFR CONDITIONS EXPECTED THROUGH THIS FORECAST PERIOD. BAND OF LOW VFR CIGS CONTINUES TO SHIFT EAST THRU NORTH CENTRAL IL AFFECTING MAINLY PEORIA AND BLOOMINGTON. SATELLITE DATA CONTINUES TO SUGGEST A DECREASE IN COVERAGE OUT TO OUR WEST EARLY THIS EVENING AND WILL GO WITH THAT TREND FOR PIA AND BMI. GUSTY WEST WINDS WILL GRADUALLY DIMINISH LATER THIS EVENING AS HIGH PRESSURE SETTLES IN FROM THE WEST. WEST WINDS WILL BACK MORE INTO THE SOUTHWEST ON SUNDAY WITH SPEEDS OF AROUND 10 KTS. SMITH && .PREV DISCUSSION... ISSUED 300 PM CST SAT JAN 1 2011 SHORT TERM...TONIGHT THROUGH TUESDAY... A COOL AND QUIET SHORT TERM IS EXPECTED INTO AT LEAST THE MIDDLE OF NEXT WEEK. DEEP LOW PRESSURE OVER WRN LAKE SUPERIOR WILL MOVE NNEWD INTO CANADA...WHERE IT WILL RESIDE THROUGH WEDNESDAY. A SHORTWAVE EVIDENT ON WATER VAPOR SATELLITE LOOPS WITHIN THE LARGE CENTRAL PLAINS UPPER TROUGH IS MOVING SEWD THROUGH CO AND WILL TURN EWD... PASSING THROUGH THE MIDWEST ON SUN. THIS SYSTEM WILL LACK SUFFICIENT MOISTURE TO PRODUCE MUCH IN THE WAY OF PRECIPITATION OR EVEN CLOUDS AS A LARGE SURFACE HIGH MOVES ACROSS THE SRN PLAINS AND KEEPS MOISTURE SHUNTED TO THE SOUTH. THE SHORT RANGE MODELS CONTINUE TO INDICATE A SHORTWAVE AND ACCOMPANYING WEAK COLD FRONT PASSING THROUGH THE GREAT LAKES AND UPPER MIDWEST ON MON. THE MOST FAVORABLE UPPER SUPPORT WILL BE OVER NRN IL AND POINTS NWD...WHERE STRONGER MID LEVEL FORCING FOR ASCENT MAY WORK WITH THE MEAGER MOISTURE COMING WITH THE SYSTEM TO PRODUCE SOME LIGHT SNOW OR FLURRIES. CONDITIONS NOT AS FAVORABLE THIS FAR SOUTH THOUGH...SO WILL KEEP FORECAST DRY FOR NOW BUT INDICATE AN INCREASE IN CLOUDS. LONG TERM...WEDNESDAY THROUGH SATURDAY... UPPER LOW WILL MAINTAIN ITSELF OVER CANADA N OF LAKE SUPERIOR THROUGH WED. A MINOR SHORTWAVE IS FORECAST TO COME THROUGH THE UPPER MIDWEST AROUND THE S SIDE OF THE LOW...WITH THE SURFACE REFLECTION STARTING IN THE DAKOTAS AT 12Z WED. ONLY POPS WILL BE A SLIGHT CHANCE OF LIGHT SNOW WED AND WED NIGHT IN THE N. ALTHOUGH IT APPEARS THAT THE BETTER CHANCES OF SNOW MAY BE TO THE N OF THE FORECAST AREA...THE LOW MAY END UP DIGGING FURTHER SWD AND AFFECT MORE OF THE AREA. LIGHT SNOW MAY ALSO BE POSSIBLE FURTHER S IF MORE MOISTURE THAN EXPECTED COMES NWD ON THE WRN FLANK OF THE SURFACE HIGH THAT WILL BE OVER THE SRN STATES. THE ECMWF AND GFS MODELS ARE SIMILAR IN BRINGING A CANADIAN COLD FRONT THROUGH IL AROUND THU...RESULTING A REINFORCING SHOT OF COLDER AIR FOR THE END OF THE WEEK. THERE ARE SOME MINOR TIMING DIFFERENCES BUT THE MAIN DIFFERENCE IS THE EVOLUTION OF THE UPPER LOW INITIALLY N OF THE GREAT LAKES. THE DETERMINISTIC VERSION OF THE 12Z GFS DIGS THE LOW FURTHER S AND BRINGS THE FRONT THROUGH ACCOMPANIED BY SOME POST-FRONTAL SNOW. THE 12Z ECMWF KEEPS THE UPPER LOW FURTHER N AND FEATURES A DRY FRONTAL PASSAGE. WILL KEEP POPS BELOW MENTION FOR NOW ALA THE ECMWF. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jan 1, 2:44 PM CST, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 244 PM CST SAT JAN 1 2011 ILZ027>031-036>038-040>057-061>063-066>068-071>073-021200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 244 PM CST SAT JAN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND CHILLS WILL BE IN THE SINGLE DIGITS AT TIMES OVER PARTS OF CENTRAL ILLINOIS THIS AFTERNOON AND TONIGHT...ESPECIALLY NORTH OF I-72. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. KH
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.